The closure of a model category
Revista colombiana de matematicas, Tome 11 (1977), pp. 19-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
closed model categories, premodel category, semiclosed model categories, homotopy Theory, cofibrations, Quillen's axioms, trivial fibration, theory of liftings, weak equivalences, fibrations, trivial cofibration
@article{RCM_1977__11_181660,
author = {Roberto Ruiz},
title = {The closure of a model category},
journal = {Revista colombiana de matematicas},
pages = {19--50},
year = {1977},
volume = {11},
zbl = {0393.18001},
url = {http://geodesic.mathdoc.fr/item/RCM_1977__11_181660/}
}
Roberto Ruiz. The closure of a model category. Revista colombiana de matematicas, Tome 11 (1977), pp. 19-50. http://geodesic.mathdoc.fr/item/RCM_1977__11_181660/